# SDR AWXA200501613

- Difficulty date: December 16, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 49,105 hours, 33,508 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 6546455234P
- Part serial: BN412
- Condition: Delaminated
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C15 CHECK DISCOVERED DELAMINATED AREA ON THE OUTBOARD UPPER SKIN OF THE LT AILERON TRIM TAB ASSY, FROM WBL 472.0 TO WBL 474.0.  MAINTENANCE REMOVED DISBONDED AREA ON OUTBOARD UPPER SURFACE OF THE LT AILERON TRIM TAB ASSY IAW BOEING 737-300 SRM 51-60-03-0G FIG 1.  BONDED REPAIR PLIES TO THE UPPER SURFACE OF THE LT AILERON TRIM TAB FROM WBL 472.0 TO WBL 474.0 IAW BOEING 737-300 SRM 51-60-03-0G FIG 1.  AILERON WAS WEIGHED AND FOUND TO BE WITHIN LIMITS IAW BOEING 737-300 SRM 51-00-03-06.
